Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent
Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 2, p. 159-174
@article{AIHPC_1991__8_2_159_0,
     author = {Han, Zheng-Chao},
     title = {Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {2},
     year = {1991},
     pages = {159-174},
     zbl = {0729.35014},
     mrnumber = {1096602},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1991__8_2_159_0}
}
Han, Zheng-Chao. Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent. Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 2, pp. 159-174. http://www.numdam.org/item/AIHPC_1991__8_2_159_0/

[AP] F. Atkinson and L. Peletier, Elliptic Equations with Nearly Critical Growth, J. Diff. Eq., vol. 70, 1987, pp. 349-365. | MR 915493 | Zbl 0657.35058

[BC] A. Bahri and J. Coron, On a Nonlinear Elliptic Equation Involving the Critical Sobolev Exponent: the Effect of the Topology of the Domain, Comm. Pure Appl. Math., vol. 41, 1988, pp. 253-294. | MR 929280 | Zbl 0649.35033

[BP] H. Brezis and L. Peletier, Asymptotics for Elliptic Equations Involving Critical Growth (to appear). | MR 1034005

[CGS] L. Caffarelli, B. Gidas and J. Spuck, Asymptotic Symmetry and Local Behavior of Semilinear Elliptic Equations with Critical Growth, Comm. Pure Appl. Math., vol. 42, 1989, p. 271-297. | MR 982351 | Zbl 0702.35085

[DLN] D.G. De Figueiredo, P.L. Lions and R.D. Nussbaum, A priori Estimates and Existence of Positive Solutions of Semilinear Elliptic Equations, J. Math. Pures Appl., vol. 61, 1982, pp. 41-63. | MR 664341 | Zbl 0452.35030

[D] W. Ding, Positive Solutions of Δu + u(n + 2)/(n - 2) = 0 on a Contractible Domain, preprint. | MR 1027983

[GNN] B. Gidas, W. Ni And L. Nirenberg, Symmetry and Related Properties via the Maximum Principle, Comm. Math. Phys., vol. 68, 1979, pp. 209-243. | MR 544879 | Zbl 0425.35020

[GT] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 2nd ed, New York, 1983. | MR 737190 | Zbl 0562.35001

[P] S. Pohozaev, Eigenfunctions of the Equations Δu=λf(u), Soviet Math. Dokl., vol. 6, 1965, pp. 1408-1411.

[R1] O. Rey, The Role of the Green's Function in a Nonlinear Elliptic Equation Involving the Critical Sobolev Exponent, Funct. Anal., 1990 (to appear). | MR 1040954 | Zbl 0786.35059

[R2] O. Rey, A Multiplicity Result for a Variational Problem with Lack of Compactness, J. Nonlinear Analysis, T.M.A., vol. 133, No. 10, 1989, pp. 1241-1249. | MR 1020729 | Zbl 0702.35101

[R3] O. Rey, Proof of Two Conjectures of H. Brezis and L. A. Peletier, Manuscripta math., vol. 65, 1989, pp. 19-37. | MR 1006624 | Zbl 0708.35032

[SU] J. Sacks and K. Uhlenbeck, The Existence of Minimal Immersions of 2-Spheres, Ann. Math., vol. 113, 1981, pp. 1-24. | MR 604040 | Zbl 0462.58014

[S] M. Struwe, A Global Compactness Result for Elliptic Boundary Value Problems Involving Limiting Nonlinearities, Math. Z., vol. 187, 1984, pp. 511-517. | MR 760051 | Zbl 0535.35025